Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 657934, 7 pages
http://dx.doi.org/10.1155/2014/657934
Research Article

Change of Scale Formulas for Wiener Integrals Related to Fourier-Feynman Transform and Convolution

1Department of Mathematics, Daejin University, Pocheon 487-711, Republic of Korea
2School of Liberal Arts, Seoul National University of Science and Technology, Seoul 139-743, Republic of Korea
3Department of Mathematics, Yonsei University, Wonju 220-710, Republic of Korea

Received 18 April 2014; Accepted 19 May 2014; Published 26 June 2014

Academic Editor: Ismat Beg

Copyright © 2014 Bong Jin Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. H. Cameron and W. T. Martin, “The behavior of measure and measurability under change of scale in Wiener space,” Bulletin of the American Mathematical Society, vol. 53, pp. 130–137, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. H. Cameron, “The translation pathology of Wiener space,” Duke Mathematical Journal, vol. 21, pp. 623–627, 1954. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. H. Cameron and D. A. Storvick, “Relationships between the Wiener integral and the analytic Feynman integral,” Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie II, no. 17, pp. 117–133, 1987. View at Google Scholar · View at MathSciNet
  4. R. H. Cameron and D. A. Storvick, “Change of scale formulas for Wiener integral,” Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie II, no. 17, pp. 105–115, 1987. View at Google Scholar · View at MathSciNet
  5. I. Yoo and D. Skoug, “A change of scale formula for Wiener integrals on abstract Wiener spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 239–247, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  6. I. Yoo and D. Skoug, “A change of scale formula for Wiener integrals on abstract Wiener spaces. II,” Journal of the Korean Mathematical Society, vol. 31, no. 1, pp. 115–129, 1994. View at Google Scholar · View at MathSciNet
  7. I. Yoo, T. S. Song, and B. S. Kim, “A change of scale formula for Wiener integrals of unbounded functions. II,” Communications of the Korean Mathematical Society, vol. 21, no. 1, pp. 117–133, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. I. Yoo, T. S. Song, B. S. Kim, and K. S. Chang, “A change of scale formula for Wiener integrals of unbounded functions,” The Rocky Mountain Journal of Mathematics, vol. 34, no. 1, pp. 371–389, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. I. Yoo, B. J. Kim, and B. S. Kim, “A change of scale formula for a function space integrals on Ca,b[0,T],” Proceedings of the American Mathematical Society, vol. 141, pp. 2729–2739, 2013. View at Publisher · View at Google Scholar
  10. R. H. Cameron and D. A. Storvick, “An L2 analytic Fourier-Feynman transform,” The Michigan Mathematical Journal, vol. 23, no. 1, pp. 1–30, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. W. Johnson and D. L. Skoug, “An Lp analytic Fourier-Feynman transform,” The Michigan Mathematical Journal, vol. 26, no. 1, pp. 103–127, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Huffman, C. Park, and D. Skoug, “Analytic Fourier-Feynman transforms and convolution,” Transactions of the American Mathematical Society, vol. 347, no. 2, pp. 661–673, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Skoug and D. Storvick, “A survey of results involving transforms and convolutions in function space,” The Rocky Mountain Journal of Mathematics, vol. 34, no. 3, pp. 1147–1175, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  14. B. S. Kim, B. J. Kim, and I. Yoo, “Change of scale formulas for Wiener integrals related with Fourier-Feynman transform and convolution,” vol. 50, p. 53, Proceedings of the Annual Meeting of the Korean Mathematical Society, 2013.
  15. G. W. Johnson and D. L. Skoug, “Scale-invariant measurability in Wiener space,” Pacific Journal of Mathematics, vol. 83, no. 1, pp. 157–176, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. H. Cameron and D. A. Storvick, “Some Banach algebras of analytic Feynman integrable functionals,” in Analytic Functions Kozubnik 1979, vol. 798 of Lecture Notes in Mathematics, pp. 18–67, Springer, Berlin, Germany, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Huffman, C. Park, and D. Skoug, “Convolutions and Fourier-Feynman transforms of functional involving multiple integrals,” The Michigan Mathematical Journal, vol. 43, no. 2, pp. 247–261, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, New York, NY, USA, 1973.
  19. J. Yeh, “Convolution in Fourier-Wiener transform,” Pacific Journal of Mathematics, vol. 15, pp. 731–738, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  20. I. Yoo, “Convolution and the Fourier-Wiener transform on abstract Wiener space,” The Rocky Mountain Journal of Mathematics, vol. 25, no. 4, pp. 1577–1587, 1995. View at Publisher · View at Google Scholar · View at MathSciNet